TITLE

Letters to the Editor

AUTHOR(S)
Adler, Irving
PUB. DATE
January 2006
SOURCE
Mathematical Intelligencer;Winter2006, Vol. 28 Issue 1, p4
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented regarding the Fibonacci numbers.
ACCESSION #
19716564

 

Related Articles

  • Periodicity of the Fibonacci sequence. Gugheri, Abbas Rouholamini // Mathematical Spectrum;2012/2013, Vol. 45 Issue 1, p37 

    A letter to the editor is presented in response to "Periodicity of the Fibonacci sequence" in Volume 43, number three issue.

  • Symmetrical Fibonacci products. Summers, Alastair // Mathematical Spectrum;2007/2008, Vol. 40 Issue 2, p86 

    A letter to the editor is presented about symmetrical Fibonacci products.

  • Symmetrical Fibonacci products. Clarke, Robert J. // Mathematical Spectrum;2006/2007, Vol. 39 Issue 3, p129 

    A letter to the editor is presented regarding symmetrical fibonacci products.

  • Bode's law and the Fibonacci series. Livesey, R. J. // Journal of the British Astronomical Association;Feb2004, Vol. 114 Issue 1, p12 

    Presents a letter to the editor related to fibonacci series, published in the February 2004 issue of "Journal of the British Astronomical Association."

  • Letters to the Editor. Gugheri, Abbas Rooholamini // Mathematical Spectrum;2010/2011, Vol. 43 Issue 1, p42 

    A letter to the editor is presented in response to an article which features a method of summing a finite series of Fibonacci numbers.

  • Natural Fibonacci. Mariani, Gael; Scott, Martin // New Scientist;9/3/2005, Vol. 187 Issue 2515, p19 

    Presents a letter to the editor related to Fibonacci number sequences.

  • Not so Fibonacci. Stewart, Ian // New Scientist;9/24/2005, Vol. 187 Issue 2518, p24 

    Presents a letter to the editor expressing opinion on Fibonacci numbers.

  • A conjecture about Fibonacci numbers. Gugheri, Abbas Rouholamini // Mathematical Spectrum;2012/2013, Vol. 45 Issue 1, p42 

    A letter to the editor is presented that offers a conjecture on Fibonacci numbers.

  • Letters. Coulton, Joyce; Batchelor, Carolyn Prince // Fiberarts;Sep/Oct2002, Vol. 29 Issue 2, p10 

    Several letters to the editor are presented in response to articles in previous issues including one on the Fibonacci series and another on paper as an art medium.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics